# SDR AWXA200100521

- Difficulty date: October 8, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 52,527 hours, 20,647 cycles
- System (JASC): 2330 · Entertainment System
- Part: Harness
- Part number: RDAM699328
- Condition: Broken
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O LANDING GEAR REQUIRED LOCK OVERRIDE TO RETRACT LANDING GEAR, DIVERTED TO PHX.  RECENT HISTORY OF INTERMITTENT RT MLG INDICATION PROBLEMS & GEAR LEVER LOCK SOLENOID CHATTERING PROBLEMS.  TROUBLESHOT, REPLACED SEVERAL COMPONENTS, CAUSED BY EMI FROM THE PASSENGER ENTERTAINMENT SYSTEM WIRE HARNESS RT SIDE OF THE ACFT (AWA HAS PREVIOUS EXPERIENCE WITH THIS PHENOMENON).  WIRE HARNESS PLACED ON ORDER, PRE-RECORDED PASSENGER ANNOUNCEMENT SYSTEM PLACED ON MEL 23-31-2, COND 1.  C/B'S E-2, C-6,C-7 & C-8 WERE PULLED & COLLARED.  MX INSPECTED ALL SEAT WIRE HARNESS RT SIDE, REPLACED WIRE HARNESS SEAT 7D & 30D DUE TO CHAFING & BROKEN WIRES.  ALL OTHER HARNESS FOUND TO BE SERVICEABLE.  MEL CLEARED.
